# SDR RAIA00507009

- Difficulty date: July 14, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 16,589 hours, 15,331 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Low Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5487 - BDL - FUEL LOW LEVEL WARNING INDICATION.  MAINTENANCE DEFERRED FUEL LEVEL WARNING INDICATION PER MEL.  SUBSEQUENTLY CLEARED DEFERRAL WITH A SYSTEM, OPS CHECK WITH NO DEFECTS NOTED.
